# SDR SIMA20140201005

- Difficulty date: February 1, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 34,364 hours, 30,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AROUND RIVET ON FRAME 77 LT SIDE.  REPAIRED FUSELAGE SKIN ON FRAME 77 AT STRINGER 9L IAW ERS-EM-5300-261.
